# SDR ABXA040380

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,673 hours, 62,957 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL ODOR COMING FROM OVERHEAD PANEL.  FOUND WINDSHIELD HEAT SWITCH IN OVERHEAD PANEL ARCING AND WIRE H578B16 INSULATION MELTED.  REPAIRED WIRE IAW WDM 30-41-00 AND REMOVED AND REPLACED WINDSHIELD HEAT SWITCH.  WINDSHIELD HEAT OPS CHECKED GOOD.
